← Return to MEDICATIONS, HELP OR HINDER??

Discussion
grandmaR (@grandmar)

MEDICATIONS, HELP OR HINDER??

Depression & Anxiety | Last Active: Mar 22, 2019 | Replies (10)

Comment receiving replies
@healthytoday

My 41 year old daughter is on two antidepressants. She is experiencing weight gain. She is also diabetic. I would like her to see a doctor to find an antidepressant that does not have the unwanted weight gain side effect. She is very indifferent to her weight gain, and just came out of a 20 year abusive marriage. Saddens me. Any suggestions on med that doe not have weight gain as side effect?

Jump to this post


Replies to "My 41 year old daughter is on two antidepressants. She is experiencing weight gain. She is..."

Hi, @healthytoday — I switched from citalopram (Celexa) to bupropion (Wellbutrin) several years ago, as my emotional state had flattened — not experiencing lows, but not really the highs, either — and I had gained weight from the citalopram. It's made a difference weight-wise making this switch.